# SDR C2XA99IA379

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145
- Aircraft serial: 145029
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 14531597601
- Condition: Cracked
- Location: Lt Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT VERTICAL STABILIZER TO FUSELAGE DRAG ANGLE WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF DRAG ANGLE IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5330-01101, AND THE AIRCRAFT WAS APPRROVED FOR RETURN TO SERVICE.  ACFT TT: 3,914.2 HOURS. CYCLES:  2,929.  (X)
